# SDR ABXA010423

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 53,459 hours, 54,204 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOP OF DESCENT SAW AND SMELLED ELECTRIC SMOKE IN COCKPIT.  SMOKE CLEARED THEN RECURRED.  REQUESTED PRIORITY LANDING.  LANDING NORMAL.  NO ABNORMAL ELECTRICAL INDICATIONS.  CHECKED ELECTRICAL SYSTEM FOR BURNING, NOTHING FOUND.  RAN ENGINES AND APU PRESSURE A/C FAINT SMELL OF SMOKE NOTED.  NOTICED LEFT PACK OUTPUT VERY LOW BUT PRESSURE NORMAL.  FOUND LEFT ACM MOTOR OIL LOW, CHECKED WATER SEPARATOR.  FOUND EVIDENCE OF OIL IN SOCK AND SOCK SMELLED BURNED.  REPLACED SOCK.  REPLACED LEFT COOLING TURBINE.  OPS CHECKED GOOD IAW DC-9 MM 21-51-01-2-0002.
